Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Reflexivity of Toeplitz operators in multiply connected regions

Tom 142 / 2016

Wojciech Młocek, Marek Ptak Colloquium Mathematicum 142 (2016), 83-97 MSC: Primary 47L80; Secondary 47L05, 47L45. DOI: 10.4064/cm142-1-4

Streszczenie

Subspaces of Toeplitz operators on the Hardy spaces over a multiply connected region in the complex plane are investigated. A universal covering map of such a region and the group of automorphisms invariant with respect to the covering map connect the Hardy space on this multiply connected region with a certain subspace of the classical Hardy space on the disc. We also present some connections of Toeplitz operators on both spaces from the reflexivity point of view.

Autorzy

  • Wojciech MłocekInstitute of Mathematics
    University of Agriculture
    Balicka 253c
    30-198 Kraków, Poland
    e-mail
  • Marek PtakInstitute of Mathematics
    University of Agriculture
    Balicka 253c
    30-198 Kraków, Poland
    and
    Institute of Mathematics
    Pedagogical University
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek